Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spotting, constipation, frequent urination, is not sexually active, had taken postinor 2. Pregnancy chances?

Can postinor 2 affect my menstrual cycle? Im experiencing some spotting right now but i took the drug weeks or possibly a few months ago. Im also urinating alot and experiencing a bit of constipation . I havnt been sexually active in quite a long time, only, the last time my boyfriend went inside me, he did not come in me because i told him to stop and he pulled out before he ejaculated. Could i be pregnant anyway?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
if you took the postinir within 72 hours if intercourse, it is almost certain that you are not pregnant. since he didn't ejaculate inside you, it is even less likely. so I don't think you need to worry about pregnancy. it is also common that postinor will cause some irregular bleeding that may last a few weeks. however, if it has been months since taking the postinor, your periods should be normal by now.

I hope this answers your question, please let me know if you need any more information.
Answered: Tue, 29 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor